Coefficient estimates for certain subfamilies of close-to-convex functions of complex order

Wasim Ul Haq, Attiya Nazneen, Nasir Rehman


Motivated from the recent work of Srivastava et al. (H.M. Srivastava, O.Altinta¸s, S. K. Serenbay, Coefficient bounds for certain subclasses of starlike functions of complex order, Appl. Math. Lett. 24(2011)1359-1363.), we aim to determine the coefficient estimates for functions in certain subclasses of close-to-convex and related functions of complex order, which are here de.ned by means of Cauchy-Euler type non-homogeneous di¤erential equation. Several interesting consequences of our results are also observed.

Full Text:



  • There are currently no refbacks.